Number of the records: 1  

On the Lukasiewicz probability theory on IF-sets

  1. RIEČAN, Beloslav - PETROVIČOVÁ, Katarína. On the Lukasiewicz probability theory on IF-sets. In International Summer Conference on Real Functions Theory. medzinárodná konferencia. Tatra Mountains Mathematical Publications. - Bratislava : Slovenská akadémia vied, 2010. ISSN 1210-1395, 2010, vol. 46, no. 2, pp. 125-146.
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.